# SDR GLBA2001053

- Difficulty date: March 5, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 12,338 hours, 16,793 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10PW
- Part serial: 356
- Condition: Inoperative
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT INVERTER FAILED IN FLIGHT.  REPLACED INVERTER AND REPAIRED WIRE.
